# SDR ASOA201612034108

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 28,891 hours, 18,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION, THE LEFT AFT FUSELAGE SKIN WAS FOUND TO HAVE CRACKS RADIATING FROM A RIVET APPROXIMATELY ONE INCH ABOVE STRINGER 6L, FRAME 79. MAINTENANCE REPAIRED THE SKIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
